A note on the decomposition of graphs into isomorphic matchings

Research output: Contribution to journalArticle

42 Scopus citations
Original languageEnglish (US)
Pages (from-to)221-223
Number of pages3
JournalActa Mathematica Hungarica
Volume42
Issue number3-4
DOIs
StatePublished - Sep 1 1983
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A note on the decomposition of graphs into isomorphic matchings'. Together they form a unique fingerprint.

  • Cite this